# SDR SIMA20150306001

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 29,745 hours, 21,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF BULKHEAD AT FS 202.75 FOUND INDICATION ON TOP OF STIFFENER AT RBL 30 APPROX 1/8 INCH LONG.  STIFFENER FAILS NDT.  REPAIRED STIFFENER IAW NCR-CR-53-089 & REO 670-53-11-1018.
